# SDR AALA20100621LGW01

- Difficulty date: June 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 49,862 hours, 7,879 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Part number: 353T010910
- Condition: Missing
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J, S
- Precautionary procedure: A

## Discrepancy

TER INFLIGHT BCN-JFK. CREW REPORTED APPROXIMATELY 2 HOURS INTO FLIGHT, LOUD BANG HEARD AND AUXILIARY POWER UNIT AUTO SHUTDOWN WITH SUBSEQUENT LOAD RUMBLE IN AFT OF AIRCRAFT.  EMERGENCY DECLARED FLIGHT DIVERTED TER LANDED WITHOUT INCIDENT.  FOUND APU INLET DOOR MISSING ON ARRIVAL.  FLIGHT FERRIED TO ORD FOR FURTHER MAINTENANCE.  REPLACED AUXILIARY POWER UNIT AND APU INLET DOOR AT ORD.  SYSTEM GROUND CHECK NORMAL OPERATION .
